A survey on the relation between transitivity and dense periodicity for graph maps

L. L. Alsedà, M. A. Del Río, J. A. Rodríguez

Research output: Contribution to journalReview articleResearchpeer-review

7 Citations (Scopus)

Abstract

This paper is an outline of the relation between the transitivity, the dense periodicity and the topological entropy of graph maps.
Original languageEnglish
Pages (from-to)281-288
JournalJournal of Difference Equations and Applications
Volume9
Issue number3-4
DOIs
Publication statusPublished - 1 Mar 2003

Keywords

  • Density of the set of periods
  • Graph maps
  • Topological entropy
  • Topological transitivity

Fingerprint Dive into the research topics of 'A survey on the relation between transitivity and dense periodicity for graph maps'. Together they form a unique fingerprint.

  • Cite this